# SDR SWAA2017101217046

- Difficulty date: October 3, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N757LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29850
- Aircraft time: 63,771 hours, 36,930 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Part number: 111A13221
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER BULKHEAD ATTACH ANGLE CRACKED AT BS 663, LBL 8.  REPAIRED ANGLE IAW EA.
